# SDR SCNA20220926109

- Difficulty date: September 15, 2022
- Submitted: September 26, 2022
- Operation: Air carrier
- Aircraft: N825SY
- Make and model: Boeing 737-8F2
- Aircraft serial: 34410
- Aircraft time: 48,689 hours, 27,669 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Out Of Adjust
- Location: L1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEFECT 715333: GIRT BAR AT DOOR 1L WILL NOT STAY STOWED IN DISARMED POSITION.  RESOLUTION:  ADJUSTED GIRT BAR LATCH PER AMM 12-25-41. OPS CHECK GOOD.
